Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/27413
Full metadata record
DC FieldValueLanguage
dc.contributor.authorRyashko, L. B.en
dc.contributor.authorBashkirtseva, I. A.en
dc.date.accessioned2014-11-29T19:47:17Z-
dc.date.available2014-11-29T19:47:17Z-
dc.date.issued2013-
dc.identifier.citationRyashko L. B. Spectral criterion of stochastic stability for invariant manifolds 1 / L. B. Ryashko, I. A. Bashkirtseva // Cybernetics and Systems Analysis. — 2013. — Vol. 49. — № 1. — P. 69-76.en
dc.identifier.issn10600396en
dc.identifier.urihttp://hdl.handle.net/10995/27413-
dc.description.abstractThe mean square stability for invariant manifolds of nonlinear stochastic differential equations is considered. The stochastic stability analysis is reduced to the estimation of the spectral radius of some positive operator. For the important case of manifolds with codimension one, a constructive spectral analysis of this operator is carried out. On the basis of this spectral technique, parametrical criteria of the stochastic stability of limit cycle and 2-torus are developed. © 2013 Springer Science+Business Media New York.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.subjectINVARIANT MANIFOLDSen
dc.subjectSPECTRAL CRITERIONen
dc.subjectSTOCHASTIC STABILITYen
dc.subjectCODIMENSIONen
dc.subjectINVARIANT MANIFOLDSen
dc.subjectLIMIT CYCLEen
dc.subjectMEAN SQUARE STABILITYen
dc.subjectPOSITIVE OPERATORen
dc.subjectSPECTRAL CRITERIAen
dc.subjectSPECTRAL RADIIen
dc.subjectSPECTRAL TECHNIQUESen
dc.subjectSTOCHASTIC DIFFERENTIAL EQUATIONSen
dc.subjectSTOCHASTIC STABILITYen
dc.subjectSPECTRUM ANALYSISen
dc.subjectSTOCHASTIC SYSTEMSen
dc.subjectSTABILITY CRITERIAen
dc.titleSpectral criterion of stochastic stability for invariant manifolds 1en
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.typeinfo:eu-repo/semantics/articleen
dc.identifier.doi10.1007/s10559-013-9486-3-
dc.identifier.scopushttp://www.scopus.com/inward/record.url?eid=2-s2.0-84873708404&partnerID=40&md5=2369b3d9068cbd5c19ac6df7445020bc-
local.affiliationUral Federal University, Ekaterinburg, Russian Federationen
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS

Files in This Item:
File Description SizeFormat 
scopus-2013-0566.pdf112,59 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.